# SDR QXEA0002387

- Difficulty date: August 24, 2000
- Submitted: August 28, 2000
- Operation: Air carrier
- Aircraft: N828PH
- Make and model: Dhav DHC8202
- Aircraft serial: 526
- Aircraft time: 23,074 hours, 32,396 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 10005511
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: UK
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PDX- EMERGENCY EXIT LIGHT ASSEMBLY AT ROW 4AB.  REMOVED AND REPLACED LIGHT ASSEMBLY AT ROW 4AB.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
